# SDR HALA2019081310389

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N383
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,230 hours, 4,327 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 43228390002
- Part serial: 00681
- Condition: Faulted
- Location: Nr 2
- Part time: 27,230 hours, 4,327 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FM2 FAULT DISPLAY , LATERAL NAV INOP//REPLACED FMGEC PER MM22-83-34.  ALL TEST PASSED.  OK FOR SERVICE.
